English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56431/90260 (63%)
Visitors : 11696636      Online Users : 26
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/45282

    Title: Security of Tzeng–Hwang's authenticated encryption scheme based on elliptic curve discrete logarithm problems
    Authors: 黃心嘉;Hwang, Shin-jia;廖浩志;Liao, Hao-chih
    Contributors: 淡江大學資訊工程學系
    Date: 2005-09-01
    Issue Date: 2010-03-26 18:55:28 (UTC+8)
    Publisher: Elsevier
    Relation: Applied Mathematics and Computation 168(1), pp.717-721
    DOI: 10.1016/j.amc.2004.09.035
    Appears in Collections:[Graduate Institute & Department of Computer Science and Information Engineering] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback